Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online
Ask a Urologist   »  

10 years old having small penis. What treatment should be done for penis growth?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
Doctor, my son is 10years old he has small Penis he feel shay front of other friends and relative now he grown up to see his penis we are worried kindly help us and advise what to do? and what is his right treatment.
Posted Sun, 21 Oct 2012 in Penis Problems
Answered by Dr. Raju A.T 57 minutes later

Thanks for your query.

The growth of the penis is heavily influenced by a male hormone called Testosterone.Testosterone levels rise during puberty and this will lead to development of secondary sexual characters including the growth in the penis to average adult size.

Since he is 10 years old and still not attained his puberty then waiting till 13 or 14 years is a better option.It is then you may have to get the testosterone levels checked, if there is no improvement in the penis size giving Testosterone injections is the right treatment.

Treating him with any medications now would not serve the purpose by any chance.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor